| Catalog Number |
71675224 |
| Medical Device Problem Codes |
Fracture (1260); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
04/03/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a revision surgery was performed less than four months after surgery after the patient felt a snap and was unable to weight-bear.
Additional Manufacturer Narrative
Please see attached for the investigation results.(b)(4).
Event or Problem Description
It was reported during the revision the nail construct was removed.